Publication detail

Unique solvability of the Darboux problem for linear hyperbolic functional differential equations

ŠREMR, J.

Original Title

Unique solvability of the Darboux problem for linear hyperbolic functional differential equations

English Title

Unique solvability of the Darboux problem for linear hyperbolic functional differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

We obtain new conditions sufficient for the unique solvability of the Darboux problem for linear partial functional differential equations of hyperbolic type. The main results are applied to the hyperbolic differential equations with argument deviations.

English abstract

We obtain new conditions sufficient for the unique solvability of the Darboux problem for linear partial functional differential equations of hyperbolic type. The main results are applied to the hyperbolic differential equations with argument deviations.

Keywords

Linear functional differential equation of hyperbolic type; Darboux problem; solvability,uniqueness

Released

01.03.2017

Pages from

149

Pages to

167

Pages count

18

BibTex


@article{BUT134463,
  author="Jiří {Šremr}",
  title="Unique solvability of the Darboux problem for linear hyperbolic functional differential equations",
  annote="We obtain new conditions sufficient for the unique solvability of the Darboux problem for linear partial functional differential equations of hyperbolic type. The main results are applied to the hyperbolic differential equations with argument deviations.",
  chapter="134463",
  doi="10.1515/gmj-2016-0079",
  howpublished="print",
  number="1",
  volume="24",
  year="2017",
  month="march",
  pages="149--167",
  type="journal article in Web of Science"
}